# SDR ASAA0947156

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 65C333598
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIX T/E INBOARD UPPER PANEL SUPPORT INBOARD OF NR 5 SPOILER CRACKED.  REMOVED AND REPLACED RT FIXED T/E UPPER PANEL SUPPORT.
